KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/12102

Title: The Proofs of the Arithmetic-Geometric Mean Inequality Through Both the Product and Binomial Inequalities
Authors: Barnes, Benedict
Harris, E.
Darquah, N. F.
Hughes, G.
Keywords: Arithmetic-geometric inequality
first product inequality
second product inequality and binomial inequalities
Issue Date: 2018
Citation: EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, Vol. 11, No. 4, 2018, 1100-1107
Abstract: In this paper, we show new ways of proving the arithmetic-geometric mean AGM inequality through the first product and the second product inequalities. In addition, we prove the AGM inequality through the binomial inequalities. These methods are alternative ways of proving AGM inequalities.
Description: This article is published in EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS and also available at DOI: https://doi.org/10.29020/nybg.ejpam.v11i4.3300
URI: http://hdl.handle.net/123456789/12102
ISSN: 1307-5543
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
AGM.pdf362.85 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback